# SDR CA131016002

- Difficulty date: October 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 16,803 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10839
- Condition: Loose
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL HEATER HAS AN ACCESS PORT INBD THAT IS NOT USED ON THIS INSTALL AND A LOOSE METAL SHIPPING PLUG HAS FOUND INSTALLED INSTEAD OF THE REQUIRED STEEL MS9902-04 PLUG LOCK WIRED IN PLACE.  THE LOOSE PLUG ALLOWED FUEL TO LEAK INTO THE LOWER COWL AND OUT THE DRAIN AND THAT IS WHAT WAS NOTICED PRIOR TO LANDING.   THE CORRECT PLUG WAS INSTALLED AND SECURED, THE ENGINE GROUND RUN WITH NO LEAKS FOUND.
